# SDR DALA1053440909

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930612
- Condition: Corroded
- Location: Sta 1142
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4, FOUND MAIN CABIN STA 1142 GIRT BAR FITTING SUPPORT LT CUSP WEB HAS CORROSION.  REMOVED CORROSION 100 PERCENT MAT LOSS. CUTOUT 3"X3.5" IAW DWG SG09530019.  FABRICATED DOUBLER FROM 0.040 A286 STAINLESS AND FILLER FROM 0.063 7075-T6 IAW DWG SG09530019.  ALODINED FILLER AND PRIMED FILLER AND DOUBLER IAW SRM 51-10-3 AND INSTALLED IAW 51-30-5 AND SG09530019.
